Ergodic chaos for non‐expansive economic models**
Makoto Yano and
Kenji Sato
International Journal of Economic Theory, 2019, vol. 15, issue 3, 311-320
Abstract:
Ergodic chaos is one of the most important concepts in the theory of nonlinear economics. Due to the lack of appropriate sufficient conditions, its reach has not been fully understood. In this paper a sufficient condition for ergodic chaos that covers non‐expansive dynamical systems is examined. By analyzing an endogenous growth model as an example, we discuss the breadth of models in which ergodic chaos can emerge.
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/ijet.12232
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:15:y:2019:i:3:p:311-320
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355
Access Statistics for this article
International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano
More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().